• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    Advanced Nonlinear Studies

    Advanced Nonlinear Studies

    JournalISSN 1536-1365eISSN 2169-0375中科院 数学 1区

    年发文量

    研究主题

    论文(1071)

    排序
    1NewUniform Volume Estimates and Maximal Functions on Generalized Heisenberg-type Groups
    Cheng Bi,Hong-Quan Li

    On generalized Heisenberg-type groups G ( 2 n , m , U , W ) $\mathbb{G}\left(2n,m,\mathbb{U},\mathbb{W} ight)$ , we establish uniform volume estimates for the ball associated with a large class of Carnot-Carath & eacute;odory distances. As an application, we prove weak (1, 1) O(C m n)-estimates for the corresponding centered Hardy-Littlewood maximal functions, extending the results in [C. Bi, H.-Q. Li, and Y. Zhang, "Centered Hardy-Littlewood maximal functions on H-type groups revisited," Math. Ann., vol. 391, no. 3, pp. 3765-3797, 2025]. As a by-product, we obtain uniformly volume doubling property on Heisenberg groups for a natural family of left-invariant Riemannian metrics.

    2026
    引用
    AI阅读
    加入学术空间
    2Asymptotics of Lowlying Dirichlet Eigenvalues of Witten Laplacians on Domains in Pinned Path Groups
    Shigeki Aida

    Let G be a compact connected Lie group and P-e,P-a (G) = C([0, 1] -> G vertical bar gamma(0) = e, gamma(1) = a) be the pinned path space with a pinned Brownian motion measure nu(lambda,a) defined by the heat kernel p(lambda(-1) t, x, y), where lambda is a positive parameter. We consider a Witten Laplacian - L-lambda,L-D acting on functions with the Dirichlet boundary condition on a certain domain D subset of P-e,P-a(G) which includes finitely many geodesics {l(1), ..., l(N)} between e and a. nu(lambda,a) has the formal path integral expression nu(lambda,a)(d gamma ) = Z(lambda)(-1) exp (-lambda E(gamma)d gamma where E(gamma ) = 1/2 integral(1)(0) |gamma(t)|(2) dt and E is a Morse function when a is not a point of the cut-locus of e. Hence, by the analogy of finite dimensional cases, one may expect that the lowlying spectrum of -lambda(-1) L-lambda,L-D can be approximated by the spectral sets of Ornstein-Uhlenbeck type operators which approximate - lambda(-1) L-lambda,L-D in each small neighborhood of critical points {l(i)} when lambda -> infinity. However, in contrast to the finite dimensional case, the spectral sets of the approximate Ornstein-Uhlenbeck type operators contain essential spectrum. It may be difficult to analyze the behavior of the spectrum of -lambda(-1) L-lambda,L-D near the set of the essential spectrum. In this paper, we study the asymptotic behavior of the lowlying discrete spectrum of -lambda L--1(lambda,D) in the complement of the neighborhood of the set of essential spectrum of the approximate Ornstein-Uhlenbeck type operators at {l(i) } as lambda -> infinity.

    2026
    引用
    AI阅读
    加入学术空间
    3Spectral Results for Free Random Variables
    Brian C. Hall,Ching-Wei Ho

    Let (A, tr) be a von Neumann algebra with a faithful, normal trace tr : A ->& Copf;. For each a is an element of A, define S(lambda, epsilon) = tr[log((a-lambda)(& lowast;)(a-lambda) + E)], lambda is an element of & Copf;, epsilon > 0, so that the limit as epsilon -> 0(+) of S is the log potential of the Brown measure of a. Suppose that for a fixed lambda is an element of & Copf;, the function epsilon bar right arrow partial derivative S/partial derivative epsilon (lambda, epsilon) = tr[log((a-lambda)(& lowast;)(a-lambda) + E)(-1)] admits a real analytic extension to a neighborhood of 0 in & Ropf;. Then we will show that lambda is outside the spectrum of a. We will apply this result to several examples involving circular and elliptic elements, as well as free multiplicative Brownian motions. In most cases, we will show that the spectrum of the relevant element a coincides with the support of its Brown measure.

    2026
    引用
    AI阅读
    加入学术空间
    4Global Smooth Solutions and Singularity Formation for the Radially Symmetric Pressure-Gradient System
    Shuangrong Li, Jianjun Chen, Yanbo Hu

    This paper focuses on the global-in-time existence and singularity formation of smooth solutions for the pressure-gradient system with radial symmetry. The system owns one positive and one negative wave characteristics, which result that both expansion and convergence effects exist simultaneously for any initial data. We define the rarefaction and compression characters for the system and establish the a priori estimates of solutions by using the methods of characteristic decompositions and invariant regions. It is verified that the smooth solution exists globally for rarefaction initial data with vacuum at the origin, while singularities can develop in finite time for the initial data including strong compression somewhere. Moreover, the numerical simulation results verified the analysis in this paper.

    2026
    引用
    AI阅读
    加入学术空间
    5A Choquard Equation with an Almost Periodic Term
    Quan Liu,Wei Long

    We consider the existence of nontrivial solution u is an element of H-1 (& Ropf;(N) ) for the following nonlinear Choquard equation with an almost periodic term -Delta u + u = ( I-mu & lowast; (alpha( y)F(u))) alpha(x) f (u) in & Ropf;(N), where N >= 3, mu is an element of (0,N), I-mu is the Riesz potential, F is the primitive function of f , and alpha is almost periodic. As one will see, almost periodic functions of several variables lack some important features of periodic functions and almost periodic functions on & Ropf;. This makes our problem more intriguing and challenging.

    2026
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 1071 篇论文

    高被引作者

    作者引用发文
    Guozhen Lu60419
    Dimitri Mugnai4835
    Vicentiu D. Radulescu45415
    Zhi-Qiang Wang4189
    Nikolaos S. Papageorgiou39420
    Teresa D'Aprile3891
    Zhaoli Liu3283
    João Marcos Do Ó32211
    Lu Chen2717
    Marco Squassina2668

    高产作者

    作者引用发文
    Nikolaos S. Papageorgiou39420
    Guozhen Lu60419
    Vicentiu D. Radulescu45415
    Julián López-Gómez17713
    Abbas Bahri6211
    João Marcos Do Ó32211
    Claudianor Alves25810
    Patrizia Pucci2639
    Zhi-Qiang Wang4189
    Fabio Zanolin1519

    相关期刊

    Nonlinear Analysis
    Calculus of Variations and Partial Differential Equations
    Advances in Calculus of Variations
    Differential and Integral Equations
    Potential Analysis
    Milan Journal of Mathematics
    Rendiconti Lincei-matematica E Applicazioni
    St Petersburg Mathematical Journal
    Approximation Theory and Its Applications
    arXiv: Spectral Theory